Advanced Search
MyIDEAS: Login to save this article or follow this journal

On parabolic equations with gauge function term and applications to the multidimensional Leland equation

Contents:

Author Info

  • Jorg Kampen
  • Marco Avellaneda
Registered author(s):

    Abstract

    Sufficient conditions for existence and a closed form probabilistic representation are obtained for solutions of nonlinear parabolic equations with gauge function term. In particular, the result applies to the generalized Leland equationwhere BSn is the n-dimensional Black-Scholes operator, Ai are positive transaction cost numbers, ρjk are the correlations between returns of asset Sj and asset Sk and DSrkV is an abbreviation of along with the volatilities σr of the rth asset Sr. It is shown that the associated Cauchy problem has a solution for uniformily bounded continuous data if for all i, j, i≠j 0≤Ai<1 and [image omitted] [image omitted]Comment is made on the existence, as Ai→1 for some i, of small and large correlations between returns of assets.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.tandfonline.com/doi/abs/10.1080/1350486032000107361
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Taylor & Francis Journals in its journal Applied Mathematical Finance.

    Volume (Year): 10 (2003)
    Issue (Month): 3 ()
    Pages: 215-228

    as in new window
    Handle: RePEc:taf:apmtfi:v:10:y:2003:i:3:p:215-228

    Contact details of provider:
    Web page: http://www.tandfonline.com/RAMF20

    Order Information:
    Web: http://www.tandfonline.com/pricing/journal/RAMF20

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:taf:apmtfi:v:10:y:2003:i:3:p:215-228. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.